# SDR CA010322008

- Difficulty date: December 21, 2000
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 1,609 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: 4201
- Condition: Worn
- Location: Alternator
- Part time: 2,697 hours, 3,891 cycles
- Component: Alternator, Motorola, G6115050201
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

(CAN) OUR STANDBY ELECTRICAL POWER INOP LIGHT WAS FADING IN AND OUT AT APPROX 65 - 67 PERCENT NG. THE RESISTOR WAS CHECKED OUT AT 110 OHMS AND THEN THE FIELD BRUSHES WERE CHECKED - FOUND THAT TO BE WORN PAST THE POINT OF MAKING CONTACT WITH THE SLIP RINGS. NEW BRUSHES WERE INSTALLED AND THE PROBLEM DID NOT RETURN.
